# SDR UIEA2021031200525

- Difficulty date: March 11, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,454 hours, 19,839 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Panel
- Part number: 233T323521
- Part serial: D00585
- Condition: Damaged
- Location: Fuel Management
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD XFEED WILL NOT LATCH( REMOVED AND REPLACED FUEL MANAGEMENT PANEL IAW AMM 28-22-17. OPS CHECK GOOD.  )
